# SDR COMA9610088

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922FS2A6NZ735
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAILED DURING LANDING.  REPLACED DEFECTIVE WEIGHT ON WHEELS PROXIMITY SENSOR IN RT MLG.
